# SDR CA980311025

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Flow Reg
- Part number: 101MK14
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) DURING TOP OF DESCENT, NR 2 ENGINE WOULD NOT THROTTLE BACK BELOW 83 PERCENT N1.  ALL ENGINE PARAMETERS WERE NORMAL.  NR 2 ENGINE WAS SHUTDOWN.  POST-FLIGHT INSPECTION FOUND THE NR 2 ENGINE FUEL FLOW REGULATOR (FFR) INTERNAL DAMAGED. FFR REPLACED.  AIRCRAFT GROUND RUN SERVICEABLE AND RETURNED TO SERVICE.
